MAUDE Adverse Event Report: VYAIRE MEDICAL VELA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 16532-00
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the vent went inop.While transporting patient within hospital.They were able to bag the patient so no harm.
 
Event or Problem Description
Additional information received indicating that a vyaire medical fse was able to go to customer site and troubleshoot the issue.All tests passed required criteria.Unit meets factory specs.
 
Additional Manufacturer Narrative
Vyaire medical file identification: com (b)(4).H3: fse arrived on site to troubleshoot.Confirmed vent inop error in event log.Alarm came after repeated circuit disconnect alarms.Examined exhalation valve setup & flow sensor.Noticed receptacle was loose to the ex valve.Secured loose screws.Reconnected circuit.No alarms present at startup.Fio2 monitoring is disabled.O2 inlet low (40-43psi).Booted in service mode.Ran leak test.Passed.Ran fio2 monitoring cal.Passed.Rebooted.Ran ovp.All tests passed required criteria.Unit meets factory specs.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19472044
Report Number3013421741-2024-00156
Device Sequence Number12636985
Product Code CBK
UDI-Device Identifier10190752153325
UDI-Public(01)10190752153325(11)20070425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16532-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown